MAUDE Adverse Event Report: MOBIUS MOBILIYT LLC. IBOT PMD

MOBIUS MOBILIYT LLC. IBOT PMD
Model Number IBOT PMD
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 03/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While showing the ibot® pmd to a friend, the user was driving on wet grass in balance mode to try to force an auto transition as a demonstration of this safety feature.Using balance mode on wet surfaces is warned against during training and in the manual: "warning never transition into, or drive in balance mode on wet, uneven, unstable or slippery surfaces.The ibot® pmd uses traction to maintain its balance, and could slip on some surfaces." when the device nevertheless maintained traction and remained in balance mode, the user went into the menu and initiated a forced power off, which resulted in the device tipping over.The fall resulted in the user breaking his toe.This is also warned against during training and in the manual: "warning operating the forced power off when in balance or stair mode can cause the device to fall over.The device will fall unless someone is capable of keeping it upright in balance mode or you or your assistant can hold onto the handrail or assist handle in stair mode." the user indicated that he knows and understands the incident was "user error" and not due to a malfunction of the device.
 
Event or Problem Description
User reported that he went into the menu and initiated a forced power off while in balance mode, which resulted in the device tipping over.The fall resulted in the user breaking his toe.

Brand Name
IBOT PMD
Common Device Name
IBOT
Manufacturer (Section D)
MOBIUS MOBILIYT LLC.
540 north commercial st.
suite 310
manchester NH 03101
MDR Report Key11703587
Report Number3014522447-2021-00002
Device Sequence Number11736150
Product Code IMK
UDI-Device Identifier00857584008003
UDI-Public00857584008003
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K172601
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberIBOT PMD
Device Catalogue NumberMMPX-10000-000
Device Lot NumberN/A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR